Alert archive / Arkansas / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 199, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 10, 2008, 6:23 AM CDT for Carroll County, Arkansas. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 10, 2008, 6:23 AM CDT (11:23 UTC)
- Expired
- Apr 10, 2008, 7:06 AM CDT
- In force
- 43 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
County Carroll County, AR
The radar
The Springfield radar (KSGF), 105 km from the middle of the area, began a volume at 11:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 10, 6:33 AM CDT | TSTM WND DMG | 4 N Green Forest, AR | SEVERAL TREES REPORTED DOWN ON STATE HIGHWAY 103 AND STATE HIGHWAY 33 NORTH OF GREEN FOREST. DOWNED TREES CAUSED POWER OUTAGES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 10, 3:54 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 11.4 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 615 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 315 m²/s²
- 0-3 km storm-relative helicity
- 393 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 101123
SVRTSA
ARC015-101230-
/O.NEW.KTSA.SV.W.0199.080410T1123Z-080410T1230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
623 AM CDT THU APR 10 2008
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CARROLL COUNTY IN NORTHWEST ARKANSAS
* UNTIL 730 AM CDT
* AT 619 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL
AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE LOCATED ALONG A
LINE EXTENDING FROM EUREKA SPRINGS TO 16 MILES SOUTHWEST OF RUDD...
MOVING NORTHEAST AT 60 MPH.
* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...EUREKA
SPRINGS...GRANDVIEW...BERRYVILLE...URBANETTE...RUDD...
RULE...OSAGE...GREEN FOREST...OAK GROVE AND CARROLLTON.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.
LAT...LON 3650 9329 3613 9329 3613 9355 3615 9354
3620 9361 3626 9361 3630 9366 3631 9387
3650 9386
TIME...MOT...LOC 1123Z 237DEG 53KT 3638 9371 3607 9361
$$2 follow-up statements
000
WWUS54 KTSA 101152
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
653 AM CDT THU APR 10 2008
ARC015-101230-
/O.CON.KTSA.SV.W.0199.000000T0000Z-080410T1230Z/
CARROLL AR-
653 AM CDT THU APR 10 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 AM CDT
FOR EASTERN CARROLL COUNTY...
AT 651 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS TO
70 MPH. THIS STORM WAS LOCATED NEAR CARROLLTON...MOVING NORTHEAST AT
60 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...DENVER.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
THIS STORM IS LIKELY PRODUCING DAMAGING WINDS. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
LAT...LON 3650 9329 3613 9329 3614 9355 3615 9354
3616 9356 3650 9353
TIME...MOT...LOC 1153Z 230DEG 56KT 3628 9327
$$000
WWUS54 KTSA 101206
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
706 AM CDT THU APR 10 2008
ARC015-101216-
/O.CAN.KTSA.SV.W.0199.000000T0000Z-080410T1230Z/
CARROLL AR-
706 AM CDT THU APR 10 2008
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CARROLL COUNTY IS
CANCELLED...
THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
GUSTY WINDS AND VERY HEAVY RAIN WILL STILL BE POSSIBLE THROUGH 8 AM.
TO REPORT PREVIOUS HAIL OR WIND DAMAGE...HAVE THE NEAREST LAW
ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN TULSA.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 12 PM.
LAT...LON 3650 9329 3613 9329 3614 9355 3615 9354
3616 9356 3650 9353
TIME...MOT...LOC 1206Z 230DEG 56KT 3641 9308
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 4:14 AM CDT, 2 hours 9 minutes earlier.
Area forecast discussion, Apr 10, 4:14 AM CDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
414 AM CDT THU APR 10 2008
.MESOSCALE UPDATE...
THE LINE OF THUNDERSTORMS MOVING INTO
EASTERN OKLAHOMA HAS BEGUN TO
BECOME MORE ORGANIZED AND WE HAVE
RECEIVED WIND GUST REPORTS FROM
PITTSBURG COUNTY BETWEEN 60 AND 71 MPH.
STRONG LOW AND MID-LEVEL WINDS COMBINED
WITH SOME DESTABILIZATION AHEAD OF THE
LINE DUE TO LOW-LEVEL WARM AIR ADVECTION
WILL RESULT IN A SIGNIFICANT WIND DAMAGE
THREAT WITH THESE STORMS. VERY STRONG
LOW-LEVEL SHEAR WILL ALSO PROMOTE
MESOCYCLONE DEVELOPMENT ALONG THE LINE
WITH AN ASSOCIATED TORNADO THREAT.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM THURSDAY FOR OKZ049-OKZ053-OKZ054-
OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 7 PM THURSDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...08
LONG TERM....99Hazardous weather outlook, Apr 10, 4:50 AM CDT, 1 hour 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 450 AM CDT THU APR 10 2008 ARZ001-002-010-011-019-020-029-OKZ049-053>076-111000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 450 AM CDT THU APR 10 2008 ...SEVERE WEATHER AND FLOODING RAINFALL WILL CONTINUE THIS MORNING... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...LIMITED. AREA...NORTHWEST ARKANSAS AND FAR EASTERN OKLAHOMA. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...NORTHWEST ARKANSAS. FLASH FLOOD. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...EASTERN OKLAHOMA. SIGNIFICANT WINDS. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA. ONSET...THIS AFTERNOON. DISCUSSION... A LINE OF STRONG TO SEVERE THUNDERSTORMS WAS ACCELERATING ACROSS SOUTHEAST OKLAHOMA AND WESTERN ARKANSAS EARLY THIS MORNING. STRONG DAMAGING WINDS CAN BE EXPECTED WITH THIS LINE OF STORMS INTO THE EARLY MORNING HOURS. STRONG LOW-LEVEL SHEAR ALONG THE EDGE OF THUNDERSTORMS AND THE RETREATING WARM FRONT WILL RESULT IN A SMALL TORNADO THREAT WITH THE LINE OF STORMS. THE SEVERE WEATHER THREAT SHOULD END BY MID-MORNING. IT REMAINS UNCERTAIN HOW FAR EAST THE DRYLINE WILL MIX BY THIS AFTERNOON. REDEVELOP OF THUNDERSTORMS...WITH THE POTENTIAL FOR SEVERE WEATHER...IS POSSIBLE AGAIN THIS AFTERNOON. THE MOST LIKELY AREA FOR THIS TO OCCUR WILL BE ACROSS WESTERN ARKANSAS. IN ADDITION...WIDESPREAD HEAVY RAINFALL WILL CONTINUE INTO THE MORNING. MUCH OF THE AREA HAS RECEIVED BETWEEN 2 AND 4 INCHES OF RAINFALL OVER THE PAST 24 HOURS...AND AN ADDITIONAL 1 TO 3 INCHES WILL BE POSSIBLE THROUGH THE MID-MORNING. SIGNIFICANT RIVER FLOODING WILL CONTINUE OVER PARTS OF THE REGION AND A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TODAY. CLEARING SKIES BEHIND THE DRYLINE WILL RESULT IN STRONG ATMOSPHERIC MIXING BY THIS AFTERNOON...WITH GUSTY SOUTHWEST WINDS DEVELOPING ACROSS PARTS OF EASTERN OKLAHOMA. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY THROUGH WEDNESDAY...NO HAZARDS. EXTENDED DISCUSSION... A PERIOD OF QUIET WEATHER IS ON TAP FOR THE WEEKEND AND MUCH OF NEXT WEEK. A LIGHT FREEZE MAY BE POSSIBLE ACROSS PARTS OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS SUNDAY MORNING. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Special weather statement, Apr 10, 4:40 AM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
440 AM CDT THU APR 10 2008
OKZ062-067-101045-
MAYES OK-WAGONER OK-
440 AM CDT THU APR 10 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 545 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
EASTERN WAGONER AND MAYES
AT 440 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM PRYOR TO PORTER...MOVING NORTHEAST AT 40 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
WAGONER...CHOSKA...TULLAHASSEE...PORTER...OKAY...REDBIRD...PRYOR...
MAZIE...MURPHY...CHOUTEAU...LOCUST GROVE...ROSE...SALINA...
SPAVINAW...STRANG...ADAIR...PENSACOLA AND LANGLEY.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH.
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 270 AND 278.
LAT...LON 3619 9503 3616 9511 3608 9511 3608 9520
3598 9528 3589 9525 3583 9530 3577 9562
3580 9564 3608 9553 3608 9545 3632 9543
3651 9536 3652 9503
TIME...MOT...LOC 0940Z 241DEG 38KT 3633 9528 3590 9550Local storm report, Apr 10, 4:54 AM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
454 AM CDT THU APR 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0449 AM TSTM WND GST MUSKOGEE 35.75N 95.37W
04/10/2008 M68 MPH MUSKOGEE OK ASOS
&&
SFPSpecial weather statement, Apr 10, 5:02 AM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
502 AM CDT THU APR 10 2008
ARZ001-OKZ063-101100-
BENTON AR-DELAWARE OK-
502 AM CDT THU APR 10 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 600 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
WESTERN BENTON
IN NORTHEAST OKLAHOMA
DELAWARE
AT 502 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 5 MILES NORTHWEST OF MAYSVILLE TO 2 MILES
SOUTHWEST OF LEACH...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THESE STORMS INCLUDE...JAY...LEACH...TWIN OAKS...
KANSAS...COLCORD...CHLOETA...ZENA...CLEORA...GROVE...BERNICE...WEST
SILOAM SPRINGS...FAIRMOUNT...SILOAM SPRINGS...SULPHUR SPRINGS...
GENTRY...MAYSVILLE...GRAVETTE...GALLITIN...SPRINGTOWN...CHEROKEE CITY
AND DECATUR.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH.
LAT...LON 3655 9460 3650 9460 3650 9445 3648 9438
3614 9442 3615 9456 3617 9457 3618 9500
3621 9502 3668 9499
TIME...MOT...LOC 1002Z 206DEG 44KT 3649 9464 3621 9492Special weather statement, Apr 10, 5:22 AM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
522 AM CDT THU APR 10 2008
ARZ001-101115-
BENTON AR-
522 AM CDT THU APR 10 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 615 AM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHWEST ARKANSAS
BENTON
AT 522 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES NORTH OF HIGHFILL TO 15 MILES SOUTHWEST
OF GALLITIN...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...WALNUT HILL...ROCKY COMFORT...
FAIRMOUNT...BLAND...MILLER...HILL TOP...BENTONVILLE...ROGERS...
SULPHUR SPRINGS...LOWELL...GENTRY...GRAVETTE...PEA RIDGE...GATEWAY...
GALLITIN...HEALING SPRINGS...SPRINGTOWN...HIGHFILL...CAVE SPRINGS...
WAR EAGLE...MONTE NE...LOOKOUT...VAUGHN...LARUE...DECATUR...
CENTERTON...AVOCA...HIWASSE...BELLA VISTA...GARFIELD AND BEAVER LAKE.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH.
LAT...LON 3650 9385 3625 9386 3621 9433 3614 9436
3614 9437 3611 9439 3609 9452 3611 9454
3649 9447
TIME...MOT...LOC 1022Z 208DEG 35KT 3634 9436 3612 9466Special weather statement, Apr 10, 5:45 AM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
545 AM CDT THU APR 10 2008
OKZ049-053-076-101115-
CHOCTAW OK-LE FLORE OK-PUSHMATAHA OK-
545 AM CDT THU APR 10 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 615 AM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHWESTERN LE FLORE...EASTERN CHOCTAW AND EASTERN PUSHMATAHA
AT 545 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 2 MILES SOUTH OF ALBION TO FORT TOWSON...MOVING
EAST AT 40 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...SAWYER...FORT TOWSON...SWINK...SOBOL...HUSKEY...FALLON...
APPLE...CORINNE...CLOUDY...NASHOBA...TUSKAHOMA...KIAMICHI...ALBION
AND OLETA.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH.
LAT...LON 3469 9530 3470 9489 3449 9496 3448 9503
3430 9503 3423 9505 3422 9512 3393 9515
3395 9523 3391 9523 3390 9547
TIME...MOT...LOC 1045Z 258DEG 36KT 3464 9506 3402 9525Local storm report, Apr 10, 5:48 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
548 AM CDT THU APR 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0456 AM TSTM WND DMG 11 S TAHLEQUAH 35.76N 94.97W
04/10/2008 CHEROKEE OK EMERGENCY MNGR
80 FOOT TALL TREE DOWN ON INDIAN ROAD
&&
SFPThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 8:16 PM CDT | Tornado Warning | TSA | Crawford, Sebastian | 44 min |
| Apr 9, 8:54 PM CDT | Flash Flood Warning | TSA | Crawford, Sebastian | 4 hr |
| Apr 9, 8:56 PM CDT | Tornado Warning | TSA | Crawford, Franklin, Sebastian | 49 min |
| Apr 9, 9:11 PM CDT | Flash Flood Warning | TSA | Crawford, Franklin | 4 hr |
| Apr 9, 9:14 PM CDT | River Flood Warning | TSA | Crawford, Sebastian | 3 days |
| Apr 9, 10:02 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Sebastian | 58 min |
| Apr 9, 10:09 PM CDT | Tornado Warning | TSA | Crawford, Sebastian | 51 min |
| Apr 9, 10:44 PM CDT | Flash Flood Warning | TSA | Benton, Carroll, Madison, Washington | 8 hr |
| Apr 9, 10:49 PM CDT | Tornado Warning | TSA | Crawford, Franklin | 41 min |
| Apr 9, 11:04 PM CDT | Flash Flood Warning | TSA | Sebastian | 4 hr |
| Apr 9, 11:05 PM CDT | Severe Thunderstorm Warning | TSA | Sebastian | 70 min |
| Apr 9, 11:25 PM CDT | Tornado Warning | TSA | Sebastian | 50 min |
| Apr 9, 11:38 PM CDT | Severe Thunderstorm Warning | TSA | Franklin | 59 min |
| Apr 10, 1:01 AM CDT | Flash Flood Warning | TSA | Crawford, Franklin, Sebastian | 12 hr |
| Apr 10, 2:20 AM CDT | River Flood Warning | TSA | Crawford | 30 hr |
| Apr 10, 2:41 AM CDT | Special Weather Statement | TSA | Washington | 34 min |
| Apr 10, 3:05 AM CDT | Special Weather Statement | TSA | Washington | 40 min |
| Apr 10, 5:11 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Sebastian | 94 min |
| Apr 10, 5:17 AM CDT | Severe Thunderstorm Warning | TSA | Washington | 88 min |
| Apr 10, 5:22 AM CDT | Special Weather Statement | TSA | Benton | 53 min |
| Apr 10, 5:51 AM CDT | Severe Thunderstorm Warning | TSA | Franklin, Madison | 54 min |
| Apr 10, 6:43 AM CDT | Flash Flood Warning | TSA | Benton, Carroll, Madison, Washington | 6 hr |
| Apr 10, 6:47 AM CDT | Severe Thunderstorm Warning | TSA | Franklin | 25 min |
| Apr 10, 8:18 AM CDT | River Flood Warning | TSA | Carroll | 20 hr |
| Apr 10, 2:34 PM CDT | Wind Advisory | TSA | Benton, Carroll, Madison, Washington | 7 hr |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.